# SDR 04FDEA03264

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Manifold
- Part number: 9077M51G02
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD THRUST REVERSER UPPER COOLING DUCT IS CHAFED IN SEVERAL AREAS.  REMOVED COOLING DUCT IAW DC10 SRM 51-31-01 VOL 2.  WELD REPAIRED COOLING MANIFOLD IAW FEDEX EA 8-7830-81526, EXHAUST SYSTEM NR 1 OUTBOARD THRUST REVERSER COOLING DUCT MANIFOLD REPAIR.  REINSTALLED COOLING MANIFOLD DUCT IAW MD10 SRM 51-31-01 VOL 2.
